# SDR SWAA001207

- Difficulty date: July 2, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737*
- Aircraft serial: 28209
- Aircraft time: 6,827 hours, 3,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BOTH AFT DOOR EVACUATION SLIDE GIRT ASSY''S OUT OF ADJUST.  REINSTALLED BOTH SLIDE ASSY''S PER MM.
